# SDR DALA13024680952

- Difficulty date: May 25, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 61,738 hours, 45,847 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Worn
- Location: Tailcone Jet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, MX DISCOVERED THAT THE TAILCONE JETTISON RELEASE MECHANISM CAM BASE WAS WORN BEYOND ALLOWABLE LIMITS. THE SYS WAS REPAIRED BY CAM BASE REPLACEMENT IAW AMM 53-53-02.
